# SDR DALA2018051803440

- Difficulty date: May 17, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, RT FLOOR SUPPORT ATTACH ANGLE CORRODED BS 1500, RBL 16.   FABRICATED A NEW FLOOR SUPPORT ANGLE IAW SRM 51-40-05, & DWG 146N1016, REV E.   INSTALLED A NEW FLOOR SUPPORT ANGLE IAW SRM 51-40-05,  51-40-02, AND DWG 146N1016, REV E.
